Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Brownish vaginal discharge. On levlen. Pregnancy chance?

I am on levlen Ed. Two days before I started taking the sugar pills I had a light brown discharge, but only happened when I wiped and lasted maybe 2 hours. Then went I then got my period on the normal day I get it and was a usual period.
I'm just wondering if there is a possibility I coul be pregnant. As I did miss three pills in the second week of my cycle as I forgot to take my pill on holidays with me.
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  226
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Dear user, welcome to healthcare magic.
Your period came at the right time as usual so I don't think your are pregnant. But you say that you have forgotten three pills this month. To make sure you should have a hcg blood test.
You can continue on your pills safely as long as you are under thirty five years, non smoker, don't have hypertension or diabetes nor do you have history of stroke or venous thrombosis. Otherwise I suggest applying an intrauterine device as an alternative.
Good luck.
Dr. Ahmed Bahaa.
Answered: Tue, 21 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor